EconPapers    
Economics at your fingertips  
 

On Diversification Given Asymmetry in Returns: Erratum

Conine, Thomas E, and Maurry Tamarkin

Journal of Finance, 1982, vol. 37, issue 4, 1101

Date: 1982
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:37:y:1982:i:4:p:1101

Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp

Access Statistics for this article

More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jfinan:v:37:y:1982:i:4:p:1101